# SDR HEEA0011598

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6210 · Main Rotor Blades
- Part: Stop Pin
- Part number: 406010121101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLAPPING STOP ON ORANGE BLADE WORN.  REPLACED WITH SERVICEABLE STOP.
